# SDR UPS98828006

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57554431
- Condition: Corroded
- Location: Fwd Lav Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD EXTERNAL RT FUSELAGE CORROSION ON PANEL LAND AT DEACTIVATED LAVATORY SERVICE PANEL.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21, DWG 5755443, AND DHC SK-729-598.
